# SDR SWAA2025071489898

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 62,409 hours, 37,744 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION PIN SHOWS EVIDENCE OF CORROSION.<[01] REMOVED AND REPLACED LEFT MLG FORWARD TRUNNION BEARING ASSEMBLY PER AMM 32-11-83 AND MT 732-11-03. REFERENCE TTG8Q005520Q.;[02] REMOVED AND REPLACED LEFT MLG FORWARD TRUNNION BEARING ASSEMBLY PER AMM 32-11-83 DURING LH MLG CHANGE REFERENCE MT 732-11-03 (TTG8Q005520Q); 757-RCB-04-01 (TTG8Q005572A); EA 1-A57-3246 (TTG8Q013MMCM)
